Ipilimumab-Induced Enteritis without Colitis: A New Challeng
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Ipilimumab is an immune checkpoint inhibitor targeting cytotoxic T-lymphocyte associated antigen 4 (CTLA4), approved to treat metastatic melanoma. It was the first therapy shown to prolong survival in a large, randomized clinical trial. However, immune-related adverse events are common and can be severe. Enterocolitis is a common adverse event with ipilimumab, but enteritis without colitis has not been previously described.An 83-year-old man presented to our hospital with grade 3 diarrhea for 5 days. One month prior, he had started treatment with ipilimumab for metastatic melanoma....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5126596/
P●●●●●●a M●●●a and 5 others like this
Like
Comment
Share